DOI 10.1016/j.rmcr.2023.101883
Successful immunosuppressant-free treatment of a drug-induced sarcoidosis-like reaction caused by dupilumab.
Аннотация
We present a case of a drug-induced sarcoidosis-like reaction (DISR) in a 34-year-old female patient who had been receiving dupilumab for eosinophilic rhinosinusitis, for seven months. Computerized tomography scans revealed multiple lymphadenopathies, and biopsies performed on the lung and skin lesions showed the presence of non-caseating granulomas. The patient's serum levels of soluble interleukin-2 receptor and angiotensin-converting enzyme were elevated. There were no findings of Mycobacterium spp, or any other bacterial infections. Based on these findings, it was suspected that the sarcoidosis-like reaction observed in this patient was caused by dupilumab. Switching the patient's treatment from dupilumab to mepolizumab improved the DISR.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.